I have been prescribed many different anti-depressants the last couple of months and have been too scared of side effects to take them. I've taken Lexapro and Cymbalta in the past, but stopped taking them over time. My doctor prescribed Remeron in Dec., but I've just held on to the prescription without taking it. She also recently prescribed me Pristiq and Celexa, but after reading the reviews I decided I wanted to try the Remeron instead. I took 1/2 of a 15 mg dose about 10 minutes ago and am nervous about the side effects. Can anyone give me any info on how it makes them feel? Does it help with depression or just insomnia? I need help with the depression and mood swings, as even my 7 year old has been telling me I am in a bad mood all the time and stressed out.I understand it helps with insomnia, but I need to know it helps with more too. I also take xanax for anxiety and want to make sure it is ok to take together? Please help! Thanks so much!
Hello madynlaneylou. I was on Remeron for about three years or so. It was dropped only because as an anti-depressant, it had stopped being effective for me. The past two years, I am now on the generic, mirtazapine. And take two 45mg pills (not capsules). In answer to your question, does it help both, depression and insomnia. Truth be told, on a scale of one through ten, ten being the best/highest, I rate both to be a four or five. My sleep is roughly about four hours. And that is fairly good for me. depression is manageable, but in my case still with me. I am refractory to most medications regarding depression. After years of treatment, inpatient-outpatient, I was put on a maoi (parnate) for some time, then when this failed, went through ect treatments. In answer to your question can remeron be taken along with xanax, yes. One helps your anxiety, the remeron helps your depression. I was on Celexa, and it wasw dropped in as much as it didn't do much to help me. I think I was on celex for oh, five months or so. Hope that your stress levels drop, I know, how it can be. As many of us can. Be well, whatever you decide, I'm sure that you will begin to feel better. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 18 Sep 2013 • 29 answers
Posted 27 Sep 2013 • 2 answers
Posted 25 Jun 2016 • 0 answers
Posted 27 Jun 2017 • 1 answer